Weby shortcut

Publicações

Atualizado em 27/06/17 19:20.

Artigos Completos Publicados em Periódicos

2016:

Oliveira, R. N.; Lima, B. C. R. . Weak commutativity between two isomorphic polycyclic groups. Journal of Group Theory, v. 19, p. 239-248, (2016).

 

2015:

Chaves, A. P.; Marques, D. . A Diophantine equation related to the sum of powers of two consecutive generalized Fibonacci numbers. Journal of Number Theory (Print), v. 156, p. 1-14, (2015).

Chaves, A. P.; Marques, D. . Fibonacci s-Cullen and s-Woodall Numbers. Journal of Integer Sequences, v. 18, p. 49-52, (2015).

Grishkov, A. ; Oliveira, R. N. ; Sidki, S. . On groups with cubic polynomial conditions. Journal of Algebra (Print), v. 437, p. 344-364, (2015).

 

2014:

Chaves, A. P.; Marques, D. . A Diophantine equation related to the sum of squares of consecutive k-generalized Fibonacci numbers. The Fibonacci Quarterly, v. 52, p. 70-74, (2014).
Chaves, A. P.; Marques, D. . An Explicit Family of $U_m$-numbers. Elemente der Mathematik (Printed ed.), v. 69, p. 18-22, (2014).

 

2013:

Pina Never, R. S. ; Baccarin, S. A. O. ; Silva, J. C. . A formação geométrica de Licenciandos em Matemática: uma análise a partir da replicação de questões do Exame Nacional de Desempenho de Estudantes (ENADE). Unión (San Cristobal de La Laguna), v. 34, p. 169-186, (2013). 

 

2012:

Chaves, A. P.; Marques, D. ; Togbé, A. . On the sum of powers of terms of a linear recurrence sequence. Sociedade Brasileira de Matematica. Boletim, Nova Serie, v. 43, p. 397-406, (2012)

Melo, E. F. ;Shumyatsky, P.; Silva, J. C. . On groups and Lie algebras admitting a Frobenius group of automorphisms. Journal of Pure and Applied Algebra (Print), v. 216, p. 2730-2736, (2012). 

Acciari, C. ; Lima, A. de S.; Shumyatsky, P.. Derived Subgroups of Fixed Points in Profinite Groups. Glasgow Mathematical Journal (Print) v. 54, p. 97-105, (2012).

 

2011:

Bueno, T. P.; Rocco, N. R. . On the q-tensor square of a group. Journal of Group Theory, v. 14, p. 785-805, 2011. 

Shumyatsky, P.; Silva, J. C. . On Verbal Subgroups in Residually Finite Groups. Bulletin of the Australian Mathematical Society, v. 84, p. 159-170, (2011). 

 

2010:

Shumyatsky, P.; Silva, J. C. . Engel words and the Restricted Burnside Problem. Monatshefte fur Mathematik (Print), v. 159, p. 397-405, (2010).

 

2009:

Oliveira, R. N.; Sidki, S. N. . On commutativity and finiteness in groups. Sociedade Brasileira de Matematica. Boletim, Nova Serie, v. 40, p. 149-180, (2009).

Shumyatsky, P.; Silva, J. C. .. The restricted Burnside problem for multilinear commutators. Mathematical Proceedings of the Cambridge Philosophical Society (Print), v. 146, p. 603-613, (2009).

Shumyatsky, P.; Silva, J. C. . Varieties of Groups and the Restricted Burnside Problem. In: Proc. Ischia Group Theory 2008, 2009, Salerno. Ischia Group Theory 2008. Hackensack, NJ : World Sci. Publ., 2009 (Print), v. 1, p. 248-257, (2009).

Lima, A. de S.; Shumyatsky, P. . On Groups Satisfying a Positive Law in Fixed Points. Journal of Algebra, v. 322, p. 245-253, (2009). 

 

2004:

Rodrigues, P. H. A.; Godinho, H. ; Lima Neto, J. F. . On pairs of additive congruences of odd degree. JP Journal of Algebra, Number Theory and Applications, ALLAHHABAD - INDIA, v. 4, n.1, p. 55-78, (2004).